Cookies?
Library Header Image
LSE Research Online LSE Library Services

Choosing joint distributions so that the variance of the sum is small

Knott, Martin and Smith, Cyril (2006) Choosing joint distributions so that the variance of the sum is small. Journal of Multivariate Analysis, 97 (8). pp. 1757-1765. ISSN 0047-259X

Full text not available from this repository.

Item Type: Article
Official URL: http://www.elsevier.com/locate/jmva
Additional Information: © 2006 Elsevier B V
Library of Congress subject classification: Q Science > QA Mathematics
H Social Sciences > HA Statistics
Sets: Departments > Statistics
Rights: http://www.lse.ac.uk/library/usingTheLibrary/academicSupport/OA/depositYourResearch.aspx
Date Deposited: 05 Aug 2008 16:17
URL: http://eprints.lse.ac.uk/16369/

Actions (login required)

Record administration - authorised staff only Record administration - authorised staff only